MathSciNet Relay Station
MathSciNet bibliographic data
MR606511 65D30 (41A55)
Bojanov, Borislav D. Uniqueness of the optimal nodes of quadrature formulae. Math. Comp. 36 (1981), no. 154, 525–546.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement